# SDR CA140314014

- Difficulty date: March 12, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, "FLAPS FAIL" C UPON SELECTION TO 8 DEGREES.  ABORTED APPROACH. AFTER SELECTION BACK TO 0 DEGREES, "FLAPS FAIL", C, DISAPPEARED.  SECOND APPROACH PERFORMED AND ACFT LANDED.  NO MDC MESSAGES COULD BE RETRIEVED.  FLAPS/SLATS SYSTEM OPS TEST PERFORMED WITHOUT ANY FINDINGS.  ACFT IS BACK IN SERVICE.
